MathSciNet Relay Station
MathSciNet bibliographic data
MR529382 34K15
Nussbaum, Roger D. Periodic solutions of special differential equations: an example in nonlinear functional analysis. Proc. Roy. Soc. Edinburgh Sect. A 81 (1978), no. 1-2, 131–151.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement